# SDR ASAA2023101145577

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,830 hours, 11,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 9943
- Condition: Faulted
- Location: Right
- Part time: 35,853 hours, 11,199 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON THE GROUND SHORTLY AFTER BRINGING BOTH RACKS TO AUTO. TURNED UP TEMPERATURE CONTROLS AND ATTEMPTED TRIP RESET, BUT LIGHT REMAINED ILLUMINATED. GROUNDED - YES. (RESOLVED ON W/O: 1973569 TASKCARD: N/R-00001 ) REMOVED AND REPLACED RH AIR CYCLE MACHINE IAW AMM 21-51-04. OPS CHECK GOOD. NO DEFECTS NOTED. BITE CHECK GOOD. MAINTENANCE PROCEDURES REVERSED, PLACARDS REMOVED. REACTIVATED RH PACK AIRFLOW SHUT OFF VALVE IAW AMM 21-00-00/901. MMEL 21-2. REVERSED FWD CARGO HEAT DUCT IAW AMM 21-00-00/901. CLEAR DEFECT. SEAMC WILL NOTIFIED.
